On a generalization of Tauber's theorem

Rajagopal , C. T. (1950) On a generalization of Tauber's theorem Commentarii Mathematici Helvetici, 24 (1). pp. 219-231. ISSN 0010-2571

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/q23072x2h143x4...

Related URL: http://dx.doi.org/10.1007/BF02567035


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:81284
Deposited On:06 Feb 2012 04:46
Last Modified:06 Feb 2012 04:46

Repository Staff Only: item control page